MathSciNet Relay Station
MathSciNet bibliographic data
MR2754341 35L60 (35B35 35B40 35C07 35L40)
Beauchard, Karine; Zuazua, Enrique Large time asymptotics for partially dissipative hyperbolic systems. Arch. Ration. Mech. Anal. 199 (2011), no. 1, 177–227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement